Well it is fantastic to see that the typing errors problem has been solved. It makes replying/posting new threads so much easier. It had put me off trying to support others, than I usually like to do. Well done site developers!
So, the reason for my post;
I have not been myself for around 6 weeks…I know me, I am normally upbeat despite having to cope with my disability. I have been feeling more tired than usual, sad and have gained about a stone in that time! I even lost the oomph needed to keep up with this site…normally an enjoyable, daily activity for me!
As regards, weight…it has been a life long battle to keep the extra stones at bay! I have lost large amounts of weight around 3 times…and I`m talking like 7 stones! I know what puts weight on me and I usually know how to lose it. But this recent gain and diet effort has really been tough for me.
So, thinking about all of this I took a look at the leaflet which came with pregablin. I know most folk have some side-effects…but with me, I am sure the tablets are causing my extra problems.
I am currently on 400mg a day…I began on 75mg and increased it 2 weekly, to get to the highest dose for my heel pain. It zapped the pain around 90% and I was pleased with that…but now…mmm, I want to reduce/stop it. I am going to try to get a telephone appt with her tomorrow.
What are others experiences of pregablin please?